Author Topic: Siezures...  (Read 562 times)

[Buddie]

Siezures...
« on: April 06, 2022, 12:13:48 pm »
Hey guys, so I'm still struggling and having many nights of zero perceived sleep 2 months out. I feel very off in and out of bed and am twitching a bit here and there. Could this long term lack of sleep be causing siezures or high blood pressure?  I guess how can you know if you are having siezures?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Siezures...
« Reply #1 on: April 06, 2022, 12:51:23 pm »
Im same pain keeps me awake, hardly slept for weeks. Tried meletonin last night, got some sleep dont know how much, feel a bit groggy and tired today,I think it could be the meletonin but at least I had some sleep
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Siezures...
« Reply #2 on: April 06, 2022, 01:32:41 pm »
Hey guys, so I'm still struggling and having many nights of zero perceived sleep 2 months out. I feel very off in and out of bed and am twitching a bit here and there. Could this long term lack of sleep be causing siezures or high blood pressure?  I guess how can you know if you are having siezures?

I highly doubt you are having seizures, especially at 2 months off?  A lot of symptoms mimic the feeling of a possible seizure, such as head pressure, brain fog, DP/DR, etc.  It's most likely Benzo WD causing the temporary high blood pressure and not the lack of sleep.

Most people go through "acute" WD or a period of more intense symptoms and poor sleep for 30 - 90 days.  Since you are only about 60 days off, everything you are experiencing is "normal" at this point.  I didn't get much sleep for 9 - 10 months after my CT and many others on this forum went without much sleep for A LOT longer.  Lack of sleep will not kill you.  I'd read this post:  http://www.benzobuddies.org/forum/index.php?topic=235100.0

Good luck
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Siezures...
« Reply #3 on: April 06, 2022, 02:58:44 pm »
Thanks theway..I'm also realizing that my first weeknoff was rougher than I realized and I pressed through (with no tapering down) I seemed to be doing alot of twitching and was feeling horrible as well..is there any way to know if you had siezures previously? I was sleeping every other night previous to taking a few benzos but
The sleep has seemed to have been worsening after doing some traveling and added stress in the past month..I only took 6 doses..have you ever seen anyone have issues this dar out or could this be my previous insomnia issues coming out? Thanks for the input
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Siezures...
« Reply #4 on: April 06, 2022, 02:59:29 pm »
keep ur head up sleepy jo, we will get through this!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Siezures...
« Reply #5 on: April 06, 2022, 03:42:51 pm »
Thanks theway..I'm also realizing that my first weeknoff was rougher than I realized and I pressed through (with no tapering down) I seemed to be doing alot of twitching and was feeling horrible as well..is there any way to know if you had siezures previously? I was sleeping every other night previous to taking a few benzos but
The sleep has seemed to have been worsening after doing some traveling and added stress in the past month..I only took 6 doses..have you ever seen anyone have issues this dar out or could this be my previous insomnia issues coming out? Thanks for the input

You're not far out at all.  Ashton says insomnia resolves for most in 6-12 months.  Some take less time, many take more time.  That doesn't mean your insomnia is horrible the entire time and then suddenly gets better overnight.  It slowly improves over time, but is very up and down until it evens out.

Also, healing from Benzo WD does NOT heal preexisting conditions, although most people are in a much better position to cope with the issue, such as insomnia, as they learn coping skills and acceptance along the way to feeling better.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Siezures...
« Reply #6 on: April 06, 2022, 04:26:08 pm »
Thanks again theway...did u happen to have bad dp/dr during ur insomnia period? I have it bad and I'm convinced its making things worse..did you also feel like u were dying throughout ur long stretch?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Siezures...
« Reply #7 on: April 06, 2022, 04:44:56 pm »
Thanks [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Siezures...
« Reply #8 on: April 06, 2022, 05:45:02 pm »
Thanks again theway...did u happen to have bad dp/dr during ur insomnia period? I have it bad and I'm convinced its making things worse..did you also feel like u were dying throughout ur long stretch?

You're welcome.  Yes I had bad DP/DR for about half of my WD experience and all of my symptoms seemed worse when sleep was hard to come by.  I always felt like I was dying and I was positive there was something else medically wrong with me, but dozens of doctor visits and every test and scan my insurance would allow. proved otherwise and all of them came back negative.  In fact, it got so bad that my PCP would not see me unless I saw a psychiatrist first.  I was desperate, so I did and all she wanted to do was poly drug me with about 4 other non-Benzo Rx drugs for conditions she was 100% sure that I had. 

I never got any of the prescriptions filled and healed on my own and all of those mental conditions and illnesses she said I had vanished after I healed because I never had any in the first place.  It was always the temporary damage caused by the Benzos and Benzo WD.

Also, I saw in your signature you have one ER visit.  I learned the hard way that ERs are for stabilizing care only, not to treat Benzo WD (which they can't really treat anyway) and almost all doctors won't even recognize Benzo WD anyway or even if they do, they say things like "the drugs are out of your system, so they can't be causing problems" or "WD only lasts 2 or 3 weeks tops, you have something else wrong with you psychologically."   I was in 4 different ERs in 4 different cities over a 30 day period.  The closest city to your location would be Madison, WI. 
« Last Edit: April 06, 2022, 06:19:33 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Siezures...
« Reply #9 on: April 06, 2022, 06:22:17 pm »
thank you sir, what is in Madison WI? I'm still amazed and wondering if im actually having issues with short term use or if its all in my head. Hard to tell but will try to keep giving more time. Reinstating is tempting but I know its a bad option this far out
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.